# SDR SWAA2020032442708

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 56,151 hours, 35,036 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG11726
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE PRESSURE LOW         REPLACED FWD SERVICE DOOR SLIDE IAW MT 725-61-06 RAR #51954 E41382 POS:SF  P/N OFF/ON:5A3307-7 S/N OFF:BNG11726   S/N ON:BNG11050
